MathSciNet Relay Station
MathSciNet bibliographic data
MR675067 (84c:58014) 58E05 (58F22 70H05)
Benci, Vieri On critical point theory for indefinite functionals in the presence of symmetries. Trans. Amer. Math. Soc. 274 (1982), no. 2, 533–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement